Journal of Nonlinear Mathematical Physics

Volume 7, Issue 2, May 2000, Pages 170 - 183

Quantized W-algebra of sl(2, 1) and Quantum Parafermions of Uq(^sl(2))

Authors
Jintai DING, Boris FEIGIN
Corresponding Author
Jintai DING
Available Online 1 May 2000.
DOI
https://doi.org/10.2991/jnmp.2000.7.2.7How to use a DOI?
Abstract
In this paper, we establish the connection between the quantized W-algebra of sl(2, 1) and quantum parafermions of Uq(^sl(2)) that a shifted product of the two quantum parafermions of Uq(^sl(2)) generates the quantized W-algebra of sl(2, 1).
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
7 - 2
Pages
170 - 183
Publication Date
2000/05
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2000.7.2.7How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Jintai DING
AU  - Boris FEIGIN
PY  - 2000
DA  - 2000/05
TI  - Quantized W-algebra of sl(2, 1) and Quantum Parafermions of Uq(^sl(2))
JO  - Journal of Nonlinear Mathematical Physics
SP  - 170
EP  - 183
VL  - 7
IS  - 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2000.7.2.7
DO  - https://doi.org/10.2991/jnmp.2000.7.2.7
ID  - DING2000
ER  -